# SDR IPXA4M82784

- Difficulty date: April 10, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 58,074 hours, 10,448 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75151
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C INSPECTION, LT WING STRINGER 15 CRACKED NEAR XOS 440.  FABRICATED AND INSTALLED REPAIR IAW EA 011-5710-01-A5266, REV IR AND EO 5710-54204-A.
